A new inequality for the Hausdorff distance between spectra of two matrices

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We derive new inequalities for the spectral variation of matrices and Hausdorff distance between spectra of two matrices explicitly expressed via the entries of the considered matrices. In the appropriate situations our results are sharper than the well-known bounds.

Original languageEnglish
Pages (from-to)341-348
Number of pages8
JournalRendiconti del Circolo Matematico di Palermo
Volume70
Issue number1
DOIs
StatePublished - 1 Apr 2021

Keywords

  • Hausdorff distance between spectra
  • Matrices
  • Perturbations
  • Spectral variation

Fingerprint

Dive into the research topics of 'A new inequality for the Hausdorff distance between spectra of two matrices'. Together they form a unique fingerprint.

Cite this